| Model Number |
1002717 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump had difficulty charging and did not hold charge properly.There was no reported impact to the customer¿s blood glucose level.Customer contacted technical support, but battery issue was not further investigated and no additional information was received regarding the outcome of the event.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.